Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 167, NWS Morristown, TN

May 24, 2011Carter County, Johnson County, Sullivan County, Tennessee; Washington County, Virginia

NWS Morristown, TN issued this severe thunderstorm warning at May 24, 2011, 11:29 AM EDT for Carter County, Johnson County, Sullivan County, Tennessee; Washington County, Virginia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2011, 11:29 AM EDT (15:29 UTC)
Expired
May 24, 2011, 12:01 PM EDT
In force
32 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Carter County, TN, Johnson County, TN, Sullivan County, TN, Washington County, VA

The radar

The Knoxville radar (KMRX), 140 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 7:01 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 3.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2011-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2011-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
451 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1350 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WUUS54 KMRX 241529
SVRMRX
TNC019-091-163-VAC191-241615-
/O.NEW.KMRX.SV.W.0167.110524T1529Z-110524T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1129 AM EDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CARTER COUNTY IN EAST TENNESSEE...
  JOHNSON COUNTY IN EAST TENNESSEE...
  EASTERN SULLIVAN COUNTY IN EAST TENNESSEE...
  SOUTHEAST WASHINGTON COUNTY IN SOUTHWEST VIRGINIA...

* UNTIL 1215 PM EDT

* AT 1124 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING        
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE 
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST  
  OF QUARRY TO 7 MILES SOUTH OF BRISTOL TN...AND MOVING EAST AT 40   
  MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  MOUNTAIN CITY...SOUTH HOLSTON DAM...HARR...HUNTER...SADIE...
  DAMASCUS...SHADY VALLEY...DOEVILLE...KONNAROCK...LAUREL BLOOMERY...
  NEVA AND TRADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EDT 
TUESDAY AFTERNOON FOR NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA.

&&

LAT...LON 3659 8167 3653 8170 3647 8169 3641 8173
      3636 8172 3633 8175 3634 8184 3628 8192
      3638 8230 3640 8230 3640 8238 3642 8239
      3681 8181 3680 8170 3662 8160
TIME...MOT...LOC 1527Z 270DEG 33KT 3675 8177 3646 8220

$$

TG
2 follow-up statements
786 
WWUS54 KMRX 241552
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1152 AM EDT TUE MAY 24 2011

TNC019-163-241600-
/O.CAN.KMRX.SV.W.0167.000000T0000Z-110524T1615Z/
SULLIVAN TN-CARTER TN-
1152 AM EDT TUE MAY 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CARTER AND EASTERN 
SULLIVAN COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EDT
TUESDAY AFTERNOON FOR NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA.

LAT...LON 3659 8167 3653 8170 3647 8169 3641 8173
      3636 8172 3633 8175 3635 8181 3628 8192
      3629 8196 3637 8206 3647 8196 3651 8199
      3657 8192 3661 8182 3662 8185 3680 8171
      3662 8160
TIME...MOT...LOC 1550Z 270DEG 33KT 3668 8165 3646 8185

$$

TNC091-VAC191-241615-
/O.CON.KMRX.SV.W.0167.000000T0000Z-110524T1615Z/
JOHNSON TN-WASHINGTON VA-
1152 AM EDT TUE MAY 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT 
FOR SOUTHEAST WASHINGTON COUNTY VIRGINIA AND JOHNSON COUNTY...

AT 1149 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM KONNAROCK TO SHADY 
VALLEY...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF 
WHITETOP TO MOUNTAIN CITY...MOVING EAST AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  MOUNTAIN CITY...KONNAROCK AND TRADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM EDT 
TUESDAY AFTERNOON FOR NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA.

&&

LAT...LON 3659 8167 3653 8170 3647 8169 3641 8173
      3636 8172 3633 8175 3635 8181 3628 8192
      3629 8196 3637 8206 3647 8196 3651 8199
      3657 8192 3661 8182 3662 8185 3680 8171
      3662 8160
TIME...MOT...LOC 1550Z 270DEG 33KT 3668 8165 3646 8185

$$

TG
684 
WWUS54 KMRX 241601
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1201 PM EDT TUE MAY 24 2011

TNC091-VAC191-241611-
/O.CAN.KMRX.SV.W.0167.000000T0000Z-110524T1615Z/
JOHNSON TN-WASHINGTON VA-
1201 PM EDT TUE MAY 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST WASHINGTON AND 
JOHNSON COUNTIES IS CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE EXITED THE WARNED AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3659 8167 3653 8170 3647 8169 3641 8173
      3636 8172 3633 8175 3635 8181 3628 8192
      3629 8196 3637 8206 3647 8196 3651 8199
      3657 8192 3661 8182 3662 8185 3680 8171
      3662 8160
TIME...MOT...LOC 1601Z 270DEG 33KT 3667 8152 3646 8173

$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 10:10 AM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 24, 10:10 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
1010 AM EDT TUE MAY 24 2011

.DISCUSSION...HAVE NO REALLY COMPELLING REASON TO MAKE ANY CHANGES
AT THIS TIME. MCS THAT PROMPTED SEVERE THUNDERSTORM WATCH 352 HAS SHOWN
A GENERAL WEAKENING TREND. HOWEVER...MODEL FORECAST SOUNDINGS
DEPICT UNSTABLE ATMOSPHERE FOR THIS AFTERNOON WITH CAPES
APPROACHING 2500 J/KG. THIS COUPLED WITH COLD POOL/THERMAL
DISCONTINUITY LEFT OVER FROM THE MCS MAY PROVIDE FOCUS FOR
CONVECTIVE REDEVELOPMENT THIS AFTERNOON...ESPECIALLY IN THE
NORTHERN PORTIONS OF THE CWA. TEMPS APPEAR REASONABLE BASED ON
CURRENT TRENDS AND LATEST MODEL GUIDANCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             89  67  91  67  85 /  30  10  10  10  60
KNOXVILLE MCGHEE TYSON AIRPORT, TN  84  65  90  66  86 /  60  10  20  10  40
OAK RIDGE, TN                       85  66  89  65  85 /  60  10  20  10  50
TRI CITIES AIRPORT, TN              82  61  88  58  87 /  60  30  30  20  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

LCM
Hazardous weather outlook, May 24, 5:42 AM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
542 AM EDT TUE MAY 24 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-250945-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
542 AM EDT TUE MAY 24 2011 /442 AM CDT TUE MAY 24 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

SOME STORMS COULD BE SEVERE OVER THE SOUTHERN APPALACHIAN REGION
TODAY...WITH THE POSSIBILITY OF DAMAGING WINDS...LARGE HAIL AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN OVER THE
REGION ON WEDNESDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS.
SOME STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS...LARGE
HAIL...AND LOCALLY HEAVY RAINFALL THE PRIMARY THREATS.

A COLD FRONT WILL SLOWLY MOVE ACROSS THE TENNESSEE RIVER VALLEY
LATE THURSDAY AND THURSDAY NIGHT...BRINGING A BETTER CHANCE FOR
ORGANIZED THUNDERSTORMS. AS A RESULT...THERE WILL BE A CHANCE FOR
WIDESPREAD SEVERE WEATHER BY THURSDAY AFTERNOON AND EVENING.
AGAIN...THE GREATEST CONCERN WILL BE DAMAGING WINDS...LARGE HAIL...
AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND LATE THURSDAY.

In the hours before

Special weather statement, May 24, 6:53 AM EDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
653 AM EDT TUE MAY 24 2011

TNZ039>043-070-073-241200-
COCKE SMOKY MOUNTAINS TN-HAMBLEN TN-JEFFERSON TN-NORTH SEVIER
TN-NORTHWEST COCKE TN-NORTHWEST GREENE TN-SOUTHEAST GREENE TN-
653 AM EDT TUE MAY 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR GREENE...SEVIER...COCKE...
JEFFERSON AND HAMBLEN COUNTIES UNTIL 800 AM EDT...

AT 648 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DANDRIDGE...MOVING EAST AT
40 MPH.

SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DANDRIDGE...
NEWPORT...GREENEVILLE...PARROTTSVILLE...BIRD CROSSING...CHESTNUT
HILL...BYBEE...CANEY BRANCH...CEDAR CREEK...MOSHEIM AND CAMP CREEK.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

DH
Special weather statement, May 24, 8:15 AM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
815 AM EDT TUE MAY 24 2011

TNZ012-035-241315-
MORGAN TN-SCOTT TN-
815 AM EDT TUE MAY 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN AND SCOTT COUNTIES UNTIL
915 AM EDT...

AT 810 AM EDT/710 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTHWEST OF WHITLEY CITY TO 7 MILES NORTHEAST OF JAMESTOWN TO 6
MILES NORTHEAST OF MONTEREY...AND MOVING EAST AT 45 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...ONEIDA...
WARTBURG...HUNTSVILLE...BIG SOUTH FORK NATIONAL REFUGE...RUGBY...HIGH
POINT...WINFIELD...DEERLODGE...ELGIN...SUNBRIGHT...KETCHEN...SLICK
ROCK...OAKDALE...NORMA...SMOKEY JUNCTION AND PETROS.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TG
Special weather statement, May 24, 9:38 AM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
938 AM EDT TUE MAY 24 2011

VAZ001-002-005-006-241430-
LEE VA-RUSSELL VA-SCOTT VA-WISE VA-
938 AM EDT TUE MAY 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR LEE...WISE...SCOTT AND RUSSELL
COUNTIES OF VIRGINIA...AND THE CITY OF NORTON UNTIL 1030 AM EDT...

AT 935 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A FEW STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FLEMING-NEON
TO 7 MILES SOUTH OF SOUTH WALLINS...AND MOVING EAST AT 45 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...JONESVILLE...
WISE...NORTON...GATE CITY...LEBANON...PENNINGTON GAP...BIG STONE
GAP...CLEVELAND...WEBER CITY...ROSE HILL...POUND...ST. CHARLES...
PARDEE...APPALACHIA...DRYDEN...PATTONSVILLE...JASPER...COEBURN...
DUFFIELD AND CLINCHPORT.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TG
Local storm report, May 24, 11:20 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1120 AM EDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     HAIL             BRISTOL TN              36.57N 82.20W
05/24/2011  E1.00 INCH       SULLIVAN           TN   TRAINED SPOTTER

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:12 AM EDTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Jefferson, Sevier48 min
May 24, 10:33 AM EDTSevere Thunderstorm WarningMRXHawkins, Sullivan57 min
May 24, 2:40 PM EDTSevere Thunderstorm WarningMRXHawkins, Sullivan, Washington28 min
May 24, 2:43 PM EDTSevere Thunderstorm WarningMRXHawkins, Sullivan17 min
May 24, 4:24 PM EDTSevere Thunderstorm WarningMRXMorgan, Scott66 min
May 24, 5:12 PM EDTSevere Thunderstorm WarningMRXClaiborne, Hancock63 min
May 24, 5:33 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Knox, Union57 min
May 24, 5:59 PM EDTSevere Thunderstorm WarningMRXHancock, Hawkins, Sullivan61 min
May 24, 6:33 PM EDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Jefferson, Knox, Sevier57 min
May 24, 10:00 AM EDTSevere Thunderstorm WarningMRXLee, Scott, Wise, City of Norton45 min
May 24, 3:28 PM EDTSevere Thunderstorm WarningMRXWise, City of Norton47 min
May 24, 3:53 PM EDTTornado WarningMRXLee, Scott, Wise27 min
May 24, 4:19 PM EDTSevere Thunderstorm WarningMRXRussell, Scott, Wise19 min
May 24, 4:28 PM EDTAreal Flood AdvisoryMRXLee, Russell, Scott, Wise, City of Norton6 hr
May 24, 4:42 PM EDTSevere Thunderstorm WarningMRXLee, Wise48 min
May 24, 4:47 PM EDTTornado WarningMRXRussell, Scott43 min
May 24, 5:14 PM EDTTornado WarningMRXRussell, Washington31 min
May 24, 5:14 PM EDTTornado WarningMRXScott, Wise34 min
May 24, 5:22 PM EDTSevere Thunderstorm WarningMRXLee, Scott53 min
May 24, 5:35 PM EDTTornado WarningMRXLee, Scott40 min
May 24, 5:44 PM EDTSevere Thunderstorm WarningMRXRussell, Scott, Wise31 min
May 24, 6:19 PM EDTSevere Thunderstorm WarningMRXRussell, Scott, Washington, City of Bristol27 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.